Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Prostatitis, abdomen pain, flu symptoms.What could be the reason?

good morning,

I am age 51, male, excellent health, was treated for prostatitis in Jan '13, seems to be cured. Have a yellow, oily substance on anus. Seems worse when I run, exercise etc.

sometimes have a pain in mild abdomen too.

have been plagued with mild flu like symtoms (sinus etc), and always tired ...

Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

After the age of 50 enlargement of prostate can occur. Inflammation of prostate (prostatitis) also occurs around that age. You have taken treatment for prostatitis and it has been cured and you have to watch for enlargement of prostate by an abdominal scan if you develop urgency/delay in urination, Your prostatitis, past plaque, flu or sinus are noway connected to your present symptoms of anal leak. your present problem is due excess of fat in feces. The fat produces oily appearance, can be confirmed by fecal fat level. increased level is called as steatorrhoea. Possible cause is defective absorption of fat for eq., reduced bile secretion after removal of gall bladder.

Some time it may be due to increased intake of oil fish or taking tab to prevent the absorption of fat. Reduced intake of fat/lipid content along with digestive enzymes will make you alright. it is not directly connected with your exercise or running. investigate for any other digestive disorders mainly concentrating on pancreas.

Best wishes

Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor